Showing 11 of 11 comments.
I could have been saved if I had read your book
Only one drug that I took, Seroquel, has caused horrific akathisia and tardive dyskinesia and tardive dystonia. I have constant spasms in both my feet and can’t drive anymore because of this. Is there any hope that this will ever be healed?
Help! I have been diagnosed with young onset dementia because of antipsychotics. I stopped using them but the damage is continuing. I am concerned of the fact that repeated brain damage in all other ways leads to chronic traumatic encephalopathy, a condition in which the brain continues to deteriorate even after the cause of the damage is long gone. There’s no reason to think that a drug induced damage would somehow be immune to this; it’s caused by repeated damage, much like the scarring of skin. It probably doesn’t matter if it’s caused by an internal or external force.
We need to address the life and death question of serious iatrogenic harm. I wound up with the deadly condition of frontotemporal lobar degeneration because of the antipsychotic Seroquel that was given to me for sleep and not for any psychiatric condition. People with this condition lose their minds and everyone takes advantage of whatever they can get from them and then they die in short order. The younger they are, the faster the disease progresses to death. This is not a relapse but something unspeakably awful
The medications are giving people permanently tardive dyskinesia and psychosis except that now they call it fixed, dystonic facial expressions, grimacing, rhisus sardonicus. They claim that it’s a new genetic disease called bvftd. This illness has average life expectancy of two to six years. That’s why people are dying early, very early. They start dying after many years on those medications.
This is a response to the comments about relapse. Ending up with a deadly condition caused by the antipsychotic induced brain shrinkage and having a life expectancy of two more years is not a relapse
I am only 45 and have a life expectancy of two months to two years
I was taking 400 mg per night for the last two of the 9 years. How were you able to get 6mg? I started with 25. I withdrew over the course of a week in April and started having tardive dyskinesia, tardive dystonia and very strange symptoms like the mouth opening very wide and needing to open it even wider, tongue protruding, face contorting into strange grimaces, the neck twisting around, one shoulder hunching and not the other, legs freezing into a strange gait where I would drag one leg. I still have those symptoms and constant spasms in my right foot and toes. I can’t drive anymore because of this. A friend thought it was funny to say that I should be part of a circus freak show. I don’t know what to do now. I have been severely damaged forever. I hide from people. I can’t think, I can’t function, and I can’t take showers, just like people with old age dementia. I am only 45
This is a great comment! Leave him alone.
I have been diagnosed with behavioral variant frontotemporal dementia, known as young onset dementia in the UK. This is due to taking Seroquel for sleep over the span of 9 years. I stopped Seroquel this April and did it over the span of a week and still got horrendous shrinkage of the frontal and temporal lobes